# SDR USAA990328

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND .5 INCH BY 4 INCH CORROSION AT FLOOR SUPPORT AT STATION 160 CENTER LINE TO FORWARD SERVIEC DOOR.  CORROSION LEVEL 1, CORROSION TASK NRC46-53303.  CLEANED CORROSION, ALODINED, PRIMED, MFG FLOOR SUPPORT NR 36 AND INSTALLED SUPPORT.  (M)
